Ebrahim Sarabi
Ebrahim Sarabi
Assistant Professor of Mathematics, Miami University
Dirección de correo verificada de miamioh.edu - Página principal
Título
Citado por
Citado por
Año
Existence of solutions in variational relation problems without convexity
DT Luc, E Sarabi, A Soubeyran
Journal of Mathematical Analysis and Applications 364 (2), 544-555, 2010
782010
Characterizations of full stability in constrained optimization
BS Mordukhovich, RT Rockafellar, ME Sarabi
SIAM Journal on Optimization 23 (3), 1810-1849, 2013
602013
Full Stability of Locally Optimal Solutions in Second-Order Cone Programs
BS Mordukhovich, JV Outrata, ME Sarabi
SIAM Journal on Optimization 24 (4), 1581-1613, 2014
372014
Critical multipliers in variational systems via second-order generalized differentiation
BS Mordukhovich, ME Sarabi
Mathematical Programming, 1–44, 2017
322017
Variational analysis and full stability of optimal solutions to constrained and minimax problems
BS Mordukhovich, ME Sarabi
Nonlinear Analysis: Theory, Methods & Applications 121, 36-53, 2015
172015
Parabolic regularity in geometric variational analysis
A Mohammadi, B Mordukhovich, M Sarabi
Transactions of the American Mathematical Society 374 (3), 1711-1763, 2021
162021
Second-order analysis in second-order cone programming
NTV Hang, BS Mordukhovich, ME Sarabi
Mathematical Programming, 1-42, 2017
14*2017
Variational Analysis of Composite Models with Applications to Continuous Optimization
A Mohammadi, BS Mordukhovich, ME Sarabi
arXiv preprint arXiv:1905.08837, 2019
122019
Criticality of Lagrange Multipliers in Variational Systems
MES BS Mordukhovich
SIAM J. Optim. 29 (2), 1524–1557, 0
12*
Generalized differentiation of piecewise linear functions in second-order variational analysis
BS Mordukhovich, ME Sarabi
Nonlinear Analysis: Theory, Methods & Applications 132, 240-273, 2016
82016
Second-order analysis of piecewise linear functions with applications to optimization and stability
BS Mordukhovich, ME Sarabi
Journal of Optimization Theory and Applications 171 (2), 504-526, 2016
72016
Criticality of Lagrange multipliers in extended nonlinear optimization
H Do, BS Mordukhovich, ME Sarabi
Optimization 70 (3), 511-544, 2021
52021
Augmented Lagrangian Method for Second-Order Cone Programs under Second-Order Sufficiency
NTV Hang, BS Mordukhovich, ME Sarabi
arXiv preprint arXiv:2005.04182, 2020
52020
Twice epi-differentiability of extended-real-valued functions with applications in composite optimization
A Mohammadi, ME Sarabi
SIAM Journal on Optimization 30 (3), 2379-2409, 2020
52020
Stability Analysis for Composite Optimization Problems and Parametric Variational Systems
BS Mordukhovich, ME Sarabi
Journal of Optimization Theory and Applications 172 (2), 554-577, 2017
52017
Sufficient conditions for nonsmooth r-invexity
M Soleimani-Damaneh, ME Sarabi
Numerical Functional Analysis and Optimization 29 (5-6), 674-686, 2008
42008
Superlinear Convergence of the Sequential Quadratic Method in Constrained Optimization
A Mohammadi, BS Mordukhovich, ME Sarabi
Journal of Optimization Theory and Applications 186 (3), 731-758, 2020
3*2020
Generalized Newton Algorithms for Tilt-Stable Minimizers in Nonsmooth Optimization
B Mordukhovich, E Sarabi
arXiv preprint arXiv:2004.02345, 2020
32020
Revisiting the gap function of a multicriteria optimization problem
ME Sarabi, M Soleimani-Damaneh
International Journal of Computer Mathematics 86 (5), 860-863, 2009
22009
Taylor’s expansion for C 1, 1 functions in Asplund spaces
ME Sarabi
Nonlinear Analysis: Theory, Methods & Applications 71 (11), 5707-5711, 2009
12009
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20